# SDR TWAA9812707

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Airstair Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT FWD AIRSTAIR, FOUND CORROSION ON DOOR CUTOUT INSIDE SURFACE AT CENTER AND AFT CORNER OF DOOR.  REPLACED FRAME AND WEB WITH NEW PARTS, INSTALLED FASTENERS PER SRM 51-60-0, 51-30-02, AND SSRM 51-40-501.
